Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 17, Issue 2  


Approximate solution of the Cauchy problem for ordinary differential equations by the method of Chebyshev series
O. B. Arushanyan, S. F. Zaletkin
121
Algebraic-geometric and information structures of domain decomposition methods
Ya. L. Gur'eva, V. P. Il'in, D. V. Perevozkin
132
Parallel implementation of multiscale approach to the numerical study of gas microflows
V. O. Podryga, S. V. Polyakov
147
An approximation algorithm for the treatment of sound points in the CABARET scheme
V. M. Goloviznin, A. V. Solov'ev, V. A. Isakov
166
An algorithm of packing congruent circles in a multiply connected set with non-Euclidean metrics
A. L. Kazakov, A. A. Lempert, G. L. Nguen
177
A method of numerical simulation of flow separation at the inlet of a circular thin-walled pipe
K. I. Logachev, O. A. Averkova, A. K. Logachev, E. I. Tolmacheva, A. S. Gorlov
189
Numerical methods and programming
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022